# SDR SIMA200523507

- Difficulty date: August 14, 2005
- Submitted: September 8, 2005
- Operation: Air carrier
- Aircraft: N711PH
- Make and model: Emb EMB-135LR
- Aircraft serial: 145235
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525381003
- Condition: Corroded
- Location: Fs 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A PREVIOUS REPAIR ON THE LEFT OMEGA BEAM AT FRAME 20 WAS FOUND TO BE CORRODED.  REMOVED THE CORRODED PREVIOUS REPAIR.  FABRICATED A DOUBLER, (EPNEM53EP54701) AND FILLER (EPNNEM53EP54703).  FABRICATED A PLATE AND TWO SHIMS.  REPAIR DONE IAW EMB SRM, SRM 145/1142 REV 30, CHAPTERS 51-40-02 AND 53-00-10.  (M)
